Discoid Lupus Erythematosus

Discoid lupus erythematosus is an autoimmune disorder in which the immune system targets the skin causing rashes and inflammation. It is a chronic form of cutaneous lupus. Prolonged exposure to the sun and cigarette smoking are the common triggers of discoid lupus erythematosus. It results in red patches on the skin and also affects the scalp, cheeks, and ears. This condition is treated by applying topical steroids and using sunscreen.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of red and white hard lumps on my scalp?

Query: Hello doctor,I have these red and white hard lumps on my scalp. Some are not lumpy but, are just marks. Can you tell me what they are and how to get rid of them? I have dandruff as well.  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hello, Welcome to icliniq.com. It can be pityriasis sicca. The diagnosis can be confirmed with a trichoscopy and skin biopsy. Consider the application of Onabet B lotion (Beclomethasone and Sertaconazole) at bed time over the scalp for 14 days. Use a shampoo that contains 2 % Ketoconazole to wash th...  Read Full »

Is Beclomethasone a good cure for genital psoriasis?

Query: Hi doctor, I had scabies during my childhood. I was diagnosed with psoriasis three years ago. Psoriasis involved my whole body, including my genitals. After treatment, it began to clear, but white patches appeared only on my genitals with a dark outline, it starts to spread to the right side. I have...  Read Full »


Dr. Dilip Meena

Answer: Hello, Welcome to icliniq.com. I understand your concern. But there are no attached photographs in your message. It is difficult to treat without seeing the lesion. It might be vitiligo or post-inflammatory hyperpigmentation. Kindly send a picture of the affected area to assess the condition an...  Read Full »

What could cause a circular rash beside the nose with burning sensation?

Query: Hello doctor, I have a circular rash beside my nose and did not subside. I have tried antibiotics, face cream, and face wash. Nothing seems to work. It does not itch though, it burns when it is really hot.  Read Full »


Dr. Subhash Kashyap

Answer: Hi, Welcome to icliniq.com. I went through your case. I need to know the following things before arriving at a final diagnosis. What is the total duration since it first appeared? Is it sensitive to touch? Does it burn in sunlight? Any similar lesion elsewhere in the body? Is it thick on pressi...  Read Full »

What could be the spreading spot on my face be?

Query: Hi doctor, I have a spot on my skin for about two weeks and is not healing. It started out like a pimple and is now spreading. I thought it was an infected pimple and applied Bactroban which did not help. It tingles and burns.I do not know whether it is a fungal infection or not. I had something sim...  Read Full »


Dr. Shaunak Patel

Answer: Hi, Welcome to icliniq.com. I am sure your problem is distressing and is affecting you severely. Let us understand your case. Since you are a very fair skin type patient, you are naturally more exposed to sun radiation which is UV-A and UV-B (ultraviolet A and B) rays. In effect what it does is, ...  Read Full »

How to remove the scar in my face following a skin infection?

Query: Hi doctor, I am a 29 year old male. I developed a skin infection on my face. It is in three places. One on the right corner of forehead, one just near below my right eye and then one just below my right lip. Symptoms started with some itching and redness. Below my lip some kind of small blisters wer...  Read Full »


Dr. Atishay Bukharia

Answer: Hi, Welcome to icliniq.com. What immunological investigation have you undergone? Please upload the reports? How long have you been taking Zanclav (combination of Amoxicillin and Clavulanic acid)?  Do you have any other site affected? Is there any problem with sun exposure? Actually on first look i...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.